Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Tenderness in left pectoral muscle, pain on touching. Taking lercanidipine hydrochloride. History of high BP. Cure?

I have tenderness on the left pectoral muscle. It starts right at the top of my left breast . In the same spot on my right side the pain is minimal barely noticeable but to my left its tender and painful to the touch. I ve been using Algesal Diethylamine Salicylate 10%w/w for the last couple of days to massage it. I am on Lercanidipine hydrochloride 20mg daily. Kindly advise please
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  141
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Diabetologist 's  Response

You're complaining of left side chest pain and you're a known hypertensive on treatment.
Any chest pain should not be taken lightly unless the cause is found.
This becomes all the more important due to increase cardiac risk with hypertension.
If it is a musculoskeletal pain than any movement and deep breathing will aggravate it.
If the pain is more central and towards the left and radiating to the arms than most likely cardiac pain.
Consult your doctor for more help.
Answered: Sat, 1 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor